RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 3, Pages 534–537 (Mi dan8197)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

Estimates for maximal functions connected with local smoothness

V. I. Kolyada

I. I. Mechnikov Odessa State University

Full text: PDF file (387 kB)

Bibliographic databases:
UDC: 517.5
Presented: С. М. Никольский
Received: 26.11.1985

Citation: V. I. Kolyada, “Estimates for maximal functions connected with local smoothness”, Dokl. Akad. Nauk SSSR, 293:3 (1987), 534–537

Citation in format AMSBIB
\Bibitem{Kol87}
\by V.~I.~Kolyada
\paper Estimates for maximal functions connected with local smoothness
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 3
\pages 534--537
\mathnet{http://mi.mathnet.ru/dan8197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884050}
\zmath{https://zbmath.org/?q=an:0676.42019}


Linking options:
  • http://mi.mathnet.ru/eng/dan8197
  • http://mi.mathnet.ru/eng/dan/v293/i3/p534

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Kolyada, “Estimates of rearrangements and imbedding theorems”, Math. USSR-Sb., 64:1 (1989), 1–21  mathnet  crossref  mathscinet  zmath
    2. V. I. Kolyada, “Rearrangements of functions and embedding theorems”, Russian Math. Surveys, 44:5 (1989), 73–117  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. E. I. Berezhnoi, “The Correction Theorem for Anisotropic Spaces”, Math. Notes, 70:3 (2001), 291–299  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. I. A. Ivanishko, V. G. Krotov, “Obobschennoe neravenstvo Puankare–Soboleva na metricheskikh prostranstvakh”, Tr. In-ta matem., 14:1 (2006), 51–61  mathnet
    5. I. A. Ivanishko, V. G. Krotov, “Compactness of Embeddings of Sobolev Type on Metric Measure Spaces”, Math. Notes, 86:6 (2009), 775–788  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019